Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irregular periods, hot flashes, dizziness, periods with clots. On medication. Ligation done. Early menopause?

Hello, im 44 yrs old, for almost a year now my mentrual cycle not regular anymore. I was thinking might be an early menaupausal signs, because of on and off hot fluses, dizziness . For the past 2months i had my periods twice a month, last april 7th til now im having menstruation , with clots, i was prescribe primolot tab 5mg. Im ligated since 2000. Please i need your advice.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
welcome to hcm
thanks for the query
it appears to be DUB(dysfunctional uterine bleeding)
irregular periods are very common near menopause.other causes to rule out are excess weight loss or gain,emotional stress,diabetes etc
clots are passed when there is heavy and rapid bleeding.primolut is given for timing of menstruation and irregularities in cycle. so continue with that.
take care
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor